# SDR CA040818001

- Difficulty date: August 13, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 13,792 hours
- Engine: Garrtt TFE73122B
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 178K235
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS NOTICED ON THEIR WALK AROUND, DURING A FUEL STOP THAT THE RT IB MAIN TIRE HAD LOST ITS TREAD AROUND THE COMPLETE CIRCUMFERENCE OF THE TIRE AT THE SIDEWALL.
